# SDR CALA9801535

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOORBEAM LOWER CHORD AT STA 675, BBL 0.07.  THE LOWER CHORD WAS REMOVED AND A NEW LOWER CHORD ANGLE AND TWO REINFORCING SPLICE ANGLES WERE INSTALLED IAW ECRA 5710-01929.
